# SDR SIMA201117808

- Difficulty date: June 25, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 27,623 hours, 25,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68599
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4327 THE CREW REPORTED EMERGENCY LIGHT FLOOR STRIPS 4 & 5, AND LEFT AND RIGHT LOWER EMERGENCY EXIT SHROUD LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW EMERGENCY LIGHT BATTERY CHARGER & BATTERY IN THE NR 3 POSITION.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
